# SDR SA05015

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: Escape Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - PRIOR TO DEPARTURE, THE CABIN CREW COULD NOT GET ESCAPE SLIDE TO ARM AT DOOR 2R.  MAINTENANCE SECURED A LOOSE LANYARD ON SLIDE AT 2R DOOR.  SLIDE ARMING OPERATIONALLY CHECKS OK.
